How can paramedics treat an inderal (propranolol) overdose?

Certainty? If the paramedics were certain that a beta blocker was the overdose, they would radio the base station ER Dr with this information and might be ordered to administer glucagon to attempt to reduce its effect, or possibly epinephrine if the pulse and BP were very low. Mostly ABC support, monitoring and transport to ER for more treatment options than in field.
Paramedics may not t. Innderal overdose should be treated in the hospital. The paramedics may try to stabilize the patient if BP is low or if heart rate is low by giving fluids and atropine.

Related Questions

How is an an inderal (propranolol) overdose treated?

HR & BP lOwering. An Inderal (propranolol) overdose would have the effect of lowering BP & hr. Treatment would center on increasing both as needed to hemodynamically stabilize the patient while waiting for the Inderal (propranolol) to wash out of the system.

What interventions are needed for inderal (propranolol) overdose?

Depends. Depends on symptoms and heart rate. Milder forms may be observed and treated conservatively. More severe may need medications and/or temporary pacemaker.
Go to ER. Inderal (propranolol) overdose causes low blood pressure and heart rate. Call your doc for minor event like taking 2 pills instead of one. For bigger overdose, have to go to er. There are emergency meds to support BP and hr and other measures they may have to take.

What is the treatment for inderal (propranolol) overdose?

Paramedics may not t. Innderal overdose should be treated in the hospital. The paramedics may try to stabilize the patient if BP is low or if heart rate is low by giving fluids and atropine. Monitor with telemetry. Antidote is glucagon. As soon as the patient comes to er administration of activated charcoal is necessary if patient is alert and awake.

What is the definition or description of: Inderal (propranolol) overdose?

Inderal overdose. An overdose occurs when an excessive / dangerous dose of a drug / substance is used. Overdose may cause slow, rapid or irregular heart rate, difficulty breathing or no breathing, blurred or double vision, lightheadedness, low blood pressure, heart failure, shock, confusion, convulsions, drowsiness, increased sweating or fever. REF: >>>>